Have you tried Welchol? That absorbs bile specifically--at least in the intestines. I don't know if it would work as high up as the stomach, but it's worth a try, I guess. You don't absorb it, so it has no side-effects except constipation--although it will interfere with the absobtion of certain other meds, like for the thyroid. My GI's nurse said that when you get your gall bladder out, your bile will drip out somewhere--either it will back up into the stomach or go down into the intestines. Which explains why my mother has constant heartburn and I have D if I'm not on the Welchol.
And unless you are having C problems, also try taking the Caltrate 600 w/ vitmain D. I am convinced that excess bile in the colon irritates it; I know when I started taking the calcium, all of my bad bowel problems stopped--including the pain. I think I had gotten my colon irritated due to a combination of an allergic reaction to sugar alcohols and excess bile. Calcium has been shown to soothe minor irritations in the colon.
I do agree with Sarita that you need to get a second opinion, though, because inflammation in the colon is rarely good, much less enlargement. While it's possible that the bile is causing the irritation, I can't imagine that it's causing the enlargement too. That sounds suspicious.